# SDR AUS20011049

- Difficulty date: September 26, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: W31X100050
- Condition: Failed
- Location: Dc Power
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 AVIONICS SWITCH / CIRCUIT BREAKER FAILED INTERNALLY. SUSPECT CAUSED BY RAIN WATER CORROSION DUE TO LOCATION OF CIRCUIT BREAKER BELOW THE LT OPENING WINDOW.
